# SDR DALA2019051603065

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 69,681 hours, 50,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOP AT 11D. REPL LIGHT ASSY PER AMM 33-53. OPS CHECK GOOD. (LP5504375)
